Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Pratima Hebbar    :chronological  alphabetical  by type  bibtex listing:

  1. Dolgopyat, D; Hebbar, P; Koralov, L; Perlman, M, Multi-type branching processes with time-dependent branching rates, Journal of Applied Probability, vol. 55 no. 3 (September, 2018), pp. 701-727 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320